Previous |  Up |  Next

Article

References:
[1] Chanturia T. A.: Integral conditions of oscillation of solutions of higher-order linear differential equations. (Russian), Differencialnye Uravnenija 16 (1980), 470-482.
[2] Fite W. В.: Concerning the zeros of the solutions of certain differential equations. Trans. Amer. Math. Soc. 19 (1918), 341-352. DOI 10.1090/S0002-9947-1918-1501107-2 | MR 1501107
[3] Kiguradze I. T.: Concerning the oscillation of solutions of the equation $u\sp{m} + a(t) . \vert u\vert \sp{n}\, {\rm sign} u=0$. (Russian), Mat. Sb. 65 (1964), 172-187. MR 0173060
[4] Kiguradze I. T.: The problem of oscillation of solutions of nonlinear differential equations. (Russian), Differencialnye Uravnenija 1 (1965), 995-1006. MR 0194689 | Zbl 0155.41802
[5] Kusano T.: On even order functional differential equations with advanced and retarded arguments. J. Differential Equations, to appear. MR 0662487 | Zbl 0512.34059
[6] Ličko J., Švec M.: Le caractère oscillatoire des solutions de l'équation $y\sp{(n)} + f(x)y\sp{\alpha } = 0, n>1$. Czechoslovak Math. J. 13 (1963), 481-491. MR 0161001 | Zbl 0123.28202
[7] Lovelady D. L.: On the oscillatory behavior of bounded solutions of higher order differential equations. J. Differential Equations 19 (1975), 167- 175. DOI 10.1016/0022-0396(75)90026-1 | MR 0382781 | Zbl 0333.34030
[8] Manisiak P.: Oscillation of solutions of delay differential equations. Czechoslovak Math. J. 24 (1974), 284-291. MR 0348230
[9] Mikusimki J.: On Lite's oscillation theorems. Colloq. Math. 2 (1949), 34-39. MR 0041307
[10] Myškis A. D.: Linear Differential Equations With Retarded Argument. (Russian), Moscow 1972. MR 0352648
[11] Onose H.: Oscillation criteria for second order nonlinear differential equations. Proc. Amer. Math. Soc. 51 (1975), 67-73. DOI 10.1090/S0002-9939-1975-0369813-4 | MR 0369813 | Zbl 0317.34024
[12] Ševelo V. N.: Oscillation of Solutions of Differential Equations With Deviating Argument. (Russian), Kiev, 1978. MR 0492732
[13] Staikos V. A., Sficas Y. G.: Forced oscillations for differential equations of arbitrary order. J. Differential Equations 17 (1975), 1-11. DOI 10.1016/0022-0396(75)90029-7 | MR 0355270 | Zbl 0325.34082
Partner of
EuDML logo